`a`

Existence of solutions to a multi-point boundary value problem for a second order differential system via the dual least action principle

Pages: 759 - 769, Issue special, November 2013

 Abstract        References        Full Text (329.9K)          

Yu Tian - School of Science, Beijing University of Posts and Telecommunications, Beijing 100876, China (email)
John R. Graef - Department of Mathematics, University of Tennessee at Chattanooga, Chattanooga, TN 37403, United States (email)
Lingju Kong - Department of Mathematics, University of Tennessee at Chattanooga, Chattanooga, TN 37403, United States (email)
Min Wang - Department of Mathematics, University of Tennessee at Chattanooga, Chattanooga, TN 37403, United States (email)

1 J. R. Graef, S. Heidarkhani, and L. Kong, Infinitely many solutions for systems of multi-point boundary value problems, Topol. Methods Nonlinear Anal. 42 (2013), 105-118.
2 J. R. Graef, S. Heidarkhani, and L. Kong, A critical points approach to multiplicity results for multi-point boundary value problems, Appl. Anal. 90 (2011), 1909-1925.       
3 J. Mawhin and M. Willem, "Critical Point Theory and Hamiltonian Systems, Springer-Verlag, Berlin, 1989.       
4 C. Tang, Periodic solutions for nonautomous second order systems with sublinear nonlinearity, Proc. Amer. Math. Soc. 126 (1998), 3263-3270.       
5 Y. Tian and W. Ge, Periodic solutions of non-autonomous second-order systems with a p-Laplacian, Nonlinear Anal. 66 (2007) 192-203.       
6 Y. Tian and W. Ge, Applications of variational methods to boundary value problem for impulsive differential equations, Proc. Edin. Math. Soc. 51 (2008) 509-527.       

Go to top